# SDR 2006FA0000031

- Difficulty date: January 12, 2006
- Submitted: January 12, 2006
- Operation: General aviation
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT FROM AUXILIARY GENERATOR OIL SPILL.  2ND TIME FOR AA MD80 IN LAST 30 DAYS.  FLIGHTS:  AA1160 12/14/05 SFO TO DFWAA552 1/12/2006 SFO TO ORD.
